# SDR SWAA2023020899192

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 50,518 hours, 30,360 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EGRESS LIGHT INOP<[01] RELAMP PER AMM 33-51-03. OPS CHECK GOOD!
